Groups All of Whose Subgroups are M-Groups.
Mathematische Zeitschrift, Tome 124 (1972), pp. 73-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171658,
author = {David L. Winter and Murphy Paul F.},
title = {Groups {All} of {Whose} {Subgroups} are {M-Groups.}},
journal = {Mathematische Zeitschrift},
pages = {73--78},
year = {1972},
volume = {124},
zbl = {0248.20008},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171658/}
}
David L. Winter; Murphy Paul F. Groups All of Whose Subgroups are M-Groups.. Mathematische Zeitschrift, Tome 124 (1972), pp. 73-78. http://geodesic.mathdoc.fr/item/MZ_1972__124_171658/